RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 31, Issue 5  


Editorial
955
Half-isomorphisms of cancellative semigroups
L. N. Shevrin
957
On inverse Sturm–Liouville problems on a finite segment
V. V. Zhikov
965
Isolation of singularities of the Green's function
Yu. P. Krasovskii
977
On asymptotically best lacunary systems
V. F. Gaposhkin
1011
The principle of locality in the theory of boundary-value problems for partial differential equations. I
K. K. Golovkin
1027
The additive theory of ideals in systems with residuals
V. A. Andrunakievich, Yu. M. Ryabukhin
1057
On an invariant of open manifolds
V. L. Golo
1091
A geometrical conjecture of Banach
M. L. Gromov
1105
On free polynilpotent groups
A. L. Shmel'kin
1115
Lebesgue constants of linear methods of summability for Fourier series
G. A. Fomin
1133
Sylow $p$-subgroups of the general linear group over a skew field
A. E. Zalesskii
1149
Uniqueness classes for solutions of the Cauchy problem for linear equations with rapidly increasing coefficients
Ya. I. Zhitomirskii
1159
The solution of the first boundary-value problem for self-adjoint elliptic equations in the case of an unbounded region
L. D. Kudryavtsev
1179
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019